Sanctioned by IMSA and held under the IMSA Code and the ACO Specifications "2010"





American Le Mans Series - powered by eStar Road America / Elkhart Lake, Wisconsin August 20 - 22, 2010



Wednesday, August 18, 2010

8:00 am - 5:00 pm Cooper Tires Prototype Lites Competitor Rig Parking 9:00 am - 5:00 pm Patrón GT3 Challenge by Yokohama Competitor Rig Parking	king
0:00 am F:00 pm Potrán CT2 Challanga by Vakahama Compatitor Pig Porking	
9.00 am - 5.00 pm Patron G13 Challenge by Tokonama Competitor Rig Parking	
10:00 am - 5:00 pm Technical Inspection for Cooper Tires Prototype Lites Competitors at team transporter	
12:00 pm - 5:00 pm IMSA Registration - Registration Building at Gate #6	
12:00 pm - 5:00 pm American Le Mans Series presented by Tequila Patrón Competitor Rig Parking	

Thursday, August 19, 2010

8:00 am - 4:00 pm	IMSA Registration - Registration Building at Gate #6
8:00 am - 5:00 pm	IMSA paddock open for Competitor Rig Parking
8:00 am - 5:00 pm	Technical Inspection by Appointment for Patrón GT3 Challenge by Yokohama Competitors at the IMSA Technical Trailer
8:00 am - 4:00 pm	Technical Inspection for Cooper Tires Prototype Lites Competitors at team transporter
8:30 am - 5:00 pm	Promoter Test Day for Support Series Competitors Only
5:15 pm - 6:15 pm	VW TDI Cup Track Walk

Friday, August 20, 2010	
7:00 am - 6:30 pm	Technical Inspection by Appointment for American Le Mans Series Presented by Tequila Patrón Competitors at the IMSA Technical Trailer
7:20 am - 7:50 am	Practice - VW TDI Cup
7:30 am - 5:00 pm	IMSA Registration - Registration Building Gate #6
8:00 am	Mandatory meeting for ALL Cooper Tires Prototype Lites Team Managers/Drivers in the meeting room attached to the Medical Center
8:00 am - 4:00 pm	Technical Inspection by Appointment for Patrón GT3 Challenge by Yokohama Competitors at the IMSA Technical Trailer
8:00 am - 8:30 am	Practice - BF Goodrich/Skip Barber National Presented by Mazda
8:30 am	MANDATORY Briefing for Patrón GT3 Challenge by Yokohama Drivers / Team Managers in the meeting room attached to the Medical Center
8:35 am	American Le Mans Series presented by Tequila Patrón Vitesse Program (by invitation only)
8:40 am - 9:10 am	Practice - Star Mazda Championship
9:15 am	American Le Mans Series presented by Tequila Patrón Vitesse Program (by invitation only)
9:20 am - 9:50 am	Practice - Cooper Tires Prototype Lites
9:55 am	American Le Mans Series presented by Tequila Patrón Vitesse Program (by invitation only)
10:00 am - 10:30 am	Practice - Patrón GT3 Challenge by Yokohama
10:35 am	American Le Mans Series presented by Tequila Patrón Vitesse Program (by invitation only)
10:40 am - 11:10 am	Practice - USF2000 National Championship Powered by Mazda
11:20 am - 11:50 am	Qualifying #1 - VW TDI Cup
11:30 am	MANDATORY BRIEFING FOR ALL AMERICAN LE MANS SERIES PRESENTED BY TEQUILA PATRÓN TEAM
	MANAGERS AND CREW CHIEFS - LOCATION WILL BE POSTED AT THE IMSA TECH TRAILER AT THE EVENT
12:00 pm - 12:30 pm	Qualifying #1 - BF Goodrich/Skip Barber National Presented by Mazda
12:35 pm	American Le Mans Series presented by Tequila Patrón Vitesse Program (by invitation only)
12:40 pm - 1:10 pm	Practice - Star Mazda Championship
1:15 pm	American Le Mans Series presented by Tequila Patrón Vitesse Program (by invitation only)
1:20 pm - 1:50 pm	Practice - Cooper Tires Prototype Lites
1:55 pm	American Le Mans Series presented by Tequila Patrón Vitesse Program (by invitation only)
2:00 pm - 2:30 pm	Testing Session - American Le Mans Series (GT / GTC)
2:30 pm - 3:30 pm	Testing Session - American Le Mans Series (All Classes)
3:30 pm - 4:00 pm	Testing Session - American Le Mans Series (LMP / LMPC)
4:05 pm	American Le Mans Series presented by Tequila Patrón Vitesse Program (by invitation only)
4:10 pm - 4:40 pm	Practice - Patrón GT3 Challenge by Yokohama
4:45 pm	American Le Mans Series presented by Tequila Patrón Vitesse Program (by invitation only)
4:50 pm - 5:20 pm	Practice - USF2000 National Championship Powered by Mazda
5:30 pm - 6:00 pm	Qualifying #2 - VW TDI Cup
6.1 E nm	Tour do Boad America, Bike Bide to Fight Concer, charity event honofiting Austin Hetcher Foundation and Lance

6:15 pm

Saturday, August 21, 2010	
7:30 am - 4:00 pm	IMSA Registration - Registration Building at Gate #6
7:55 am	American Le Mans Series presented by Tequila Patrón Vitesse Program (by invitation only)
8:00 am - 8:30 am	Qualifying - USF2000 National Championship Powered by Mazda
8:00 am - 9:30 am	Technical Inspection by Appointment for American Le Mans Series Presented by Tequila Patrón Competitors at the IMSA
	Technical Trailer
8:30 am	Mandatory Tire Marking for ALL Patrón GT3 Challenge by Yokohama Competitors at the IMSA Technical Trailer
8:35 am	American Le Mans Series presented by Tequila Patrón Vitesse Program (by invitation only)
8:40 am - 9:25 am	Qualifying - Star Mazda Championship
9:05 am	ALL Cooper Tires Prototype Lites cars MUST be in false grid
9:30 am	American Le Mans Series presented by Tequila Patrón Vitesse Program (by invitation only)
9:35 am - 10:05 am	Qualifying - Cooper Tires Prototype Lites

1

Tour de Road America - Bike Ride to Fight Cancer - charity event benefiting Austin Hatcher Foundation and Lance Armstrong Foundation (www.pelotonride.org)

As of July 26, 2010

Saturday, August 21, 2010	
10:10 am	American Le Mans Series presented by Tequila Patrón Vitesse Program (by invitation only)
10:15 am - 11:15 am	Practice - American Le Mans Series (All Classes)
10:55 am	ALL Patrón GT3 Challenge by Yokohama cars MUST be in false grid
11:20 am	American Le Mans Series presented by Tequila Patrón Vitesse Program (by invitation only)
11:25 am - 11:55 am	Qualifying - Patrón GT3 Challenge by Yokohama
12:00 pm	American Le Mans Series presented by Tequila Patrón Tech Talk at TBD Team Transporter
12:00 pm	Mandatory meeting for ALL Cooper Tires Prototype Lites Team Managers/Drivers in the meeting room attached to the
	Medical Center
12:10 pm - 12:40 pm	USF2000 National Championship Powered by Mazda Race #1 - 30 Minutes
12:30 pm	American Le Mans Series presented by Tequila Patrón Tech Talk at TBD Team Transporter
12:55 pm	American Le Mans Series presented by Tequila Patrón Vitesse Program (by invitation only)
1:00 pm - 1:45 pm	Star Mazda Championship Race - 45 Minutes
1:00 pm - 1:30 pm	Mandatory Driver Autograph Session for ALL Patrón GT3 Challenge by Yokohama Drivers behind team transporters in
4.00 0.00	competitor paddock
1:30 pm - 3:00 pm	Mandatory tire marking for ALL American Le Mans Series presented by Tequila Patrón Competitors at the IMSA
1:55 nm	Technical Trailer
1:55 pm	American Le Mans Series presented by Tequila Patrón Vitesse Program (by invitation only) Practice - American Le Mans Series Presented by Tequila Patrón (All Classes)
2:00 pm - 3:00 pm 2:00 pm - 2:30 pm	MANDATORY Driver Autograph Session for ALL Cooper Tires Prototype Lites Championship Drivers in Competitor
2.00 pm - 2.30 pm	Paddock at the Cooper Tire Display Transporter
3:05 pm	American Le Mans Series presented by Tequila Patrón Vitesse Program (by invitation only)
3:10 pm - 3:30 pm	Qualifying - American Le Mans Series Presented by Tequila Patrón (GT / GTC)
3:35 pm	American Le Mans Series presented by Tequila Patrón Vitesse Program (by invitation only)
3:40 pm - 4:00 pm	Qualifying - American Le Mans Series Presented by Tequila Patrón (LMP / LMPC)
3:50 pm	ALL Patrón GT3 Challenge by Yokohama cars MUST be in false grìd
4:05 pm	Post-qualifying Press Conference for American Le Mans Series Presented by Tequila Patrón class pole sitters in the
•	Media Interview Area
4:15 pm	American Le Mans Series presented by Tequila Patrón Vitesse Program (by invitation only)
4:20 pm - 5:05 pm	Patrón GT3 Challenge by Yokohama Race #1 - 45 Minutes
4:50 pm	ALL Cooper Tires Prototype Lites cars MUST be in false grid
5:15 pm	American Le Mans Series presented by Tequila Patrón Vitesse Program (by invitation only)
5:20 pm - 5:50 pm	Cooper Tires Prototype Lites Race #1 - 30 Minutes
5:30 pm	MANDATORY BRIEFING FOR ALL AMERICAN LE MANS SERIES PRESENTED BY TEQUILA PATRÓN DRIVERS
C-00 C-45	(ONE CREW MEMBER OPTIONAL) - LOCATION WILL BE POSTED AT THE IMSA TECH TRAILER AT THE EVENT
6:00 pm - 6:45 pm 6:55 pm - 7:25 pm	VW TDI Cup Race #1 - 30 Minutes BF Goodrich/Skip Barber National Presented by Mazda Race #1 - 30 Minutes
0.55 pm - 7.25 pm	Bi Gooding Skip Barber National Fresented by Mazda Nace #1 - 30 Minutes
Sunday, August 22, 2010	
7:30 am - 2:00 pm	IMSA Registration - Registration Building at Gate #6
8:00 am	MANDATORY Patrón GT3 Challenge by Yokohama Drivers Briefing in the meeting room attached to the Medical Center
8:00 am - 8:30 am	Qualifying #2 - BF Goodrich/Skip Barber National Presented by Mazda
8:15 am	Motorsports Ministries Chapel Service in the meeting room attached to the medical center
8:45 am - 9:15 am	USF2000 National Championship Powered by Mazda Race #2 - 30 Minutes
9:00 am	American Le Mans Series refueling installation shall be ready for inspection
9:20 am	American Le Mans Series presented by Tequila Patrón Vitesse Program (by invitation only)
9:25 am - 9:45 am	Warm Up - American Le Mans Series presented by Tequila Patrón (All Classes)
9:55 am - 10:10 am	Pre-race Activities VW TDI Cup
10:10 am - 10:40 am	VW TDI Cup Race #2 - 30 Minutes
10:30 am	ALL Patrón GT3 Challenge by Yokohama cars MUST be in false grid
10:50 am - 11:00 am 11:00 am - 11:45 am	Pre-Race Activities Patrón GT3 Challenge by Yokohama Patrón GT3 Challenge by Yokohama Race #2 - 45 Minutes
11:00 am - 12:00 pm	MANDATORY DRIVER AUTOGRAPH SESSION FOR ALL AMERICAN LE MANS SERIES PRESENTED BY TEQUILA
11.00 am - 12.00 pm	PATRÓN DRIVERS BEHIND TEAM TRANSPORTER IN MAIN COMPETITOR PADDOCK
12:00 pm - 12:30 pm	BF Goodrich/Skip Barber National Presented by Mazda Race #2 - 30 Minutes
12:15 pm	ALL Cooper Tires Prototype Lites cars MUST be in false grid
12:40 pm - 12:45 pm	Pre-Race Activities Cooper Tires Prototype Lites
12:45 pm - 1:15 pm	Cooper Tires Prototype Lites Race #2 - 30 Minutes
1:25 pm - 2:05 pm	American Le Mans Series Presented by Tequila Patrón Pre-Race Activities / Vitesse Program (by invitation only)
2:05 pm - 4:50 pm	American Le Mans Series - powered by eStar Race for the American Le Mans Series presented by Tequila Patrón
-	(Round 7) - 2 Hours 45 Minutes
5:00 pm - 5:30 pm	Post-race activities American Le Mans Series Presented by Tequila Patrón
5:00 pm	Post-race Press Conference begins for American Le Mans Series Presented by Tequila Patrón class winners in the
	Media Interview Area

2

TIME CERTAIN SCHEDULE - All Sessions, except as noted, to start and finish on schedule